Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hitmanrva10

my dermatologist visit

Recommended Posts

this was my first dermatologist visit and i was prescibed Avita, tetracyline,and benzamycin gel(5%bp).....my questions are.....will any of the products help my red spots and scars?......should i keep taking B5 and 100% aloe vera with these medications as well or will it make it worst?

Share this post


Link to post
Share on other sites

i'd ask a dermatolgist, too bad you seemed to have missed out on that opportunity

Share this post


Link to post
Share on other sites

BP makes red marks stay on longer (for many). Tetracycline is an anti-bioitic which does no good for red marks. I don't know what avita is.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×